# SDR CAL950218

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Condition: Discharged
- Location: Cabins
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 0403 - INSPECTION FOUND SEVERAL ROWS OF EMERGENCY LIGHTING INOP.  (ROWS 6-10 AND 17-23).  BATTERY PACKS REPLACED, OPS CHKS GOOD.  (X)
